# SDR DALA2021062803506

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 13,460 hours, 1,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3511 CLEAR LENS COVER EMERGENCY LIGHT MISSING AT OUTSIDE LAV R1. CORRECTIVE ACTION: REPLACED LIGHT LENS EMERGENCY COVER OUTSIDE LAV R1. (1850379)
